Hello there. My name isXXXXX and I am sorry to hear that Jackson is trying to get himself into trouble. The good news is that usually the silicone used in these types of products usually just cause GI upset in dogs if ingested. You may see some vomiting and diarrhea but if this occurs it should only occur for a short period of time. Of course if it lasts longer than 12 hours i would have him seen by your vet to get some meds to help settle everything down. But most likely since he is acting perfectly normal right now then he did not consume enough even to bother his tummy. So no worries at this point and time. Just continue to watch him. I would feed and water him like normal. I hope this helps and I hope this makes sense. Please let me know if you have any additional questions or concerns. I would be happy to help. Please do not forget to rate my response so I receive credit for my time. Thank you!